Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 231, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 22, 2017, 1:05 PM EDT for Licking County, Ohio. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2017, 1:05 PM EDT (17:05 UTC)
- Expired
- Aug 22, 2017, 1:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Licking County, OH
The radar
The Cincinnati radar (KILN), 146 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 1:16 PM EDT | TSTM WND DMG | Newark, OH | TREES DOWN IN THE GRANVILLE AND NEWARK AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 12:39 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 793 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted.
538
WUUS51 KILN 221705
SVRILN
OHC089-221745-
/O.NEW.KILN.SV.W.0231.170822T1705Z-170822T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
105 PM EDT TUE AUG 22 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Eastern Licking County in central Ohio...
* Until 145 PM EDT.
* At 104 PM EDT, a severe thunderstorm was located near Granville
South, moving east at 45 mph.
HAZARD...60 mph wind gusts. Wind damage was reported in Gahanna in
Franklin County with this storm.
SOURCE...Radar indicated and trained spotter confirmed.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Newark, Heath, Granville, Hebron, Utica, Hanover, Granville South,
Marne, St. Louisville, Fredonia, Toboso, US Route 62 at State Route
661, Purity and Fallsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3997 8220 3995 8252 4024 8258 4025 8248
4024 8219
TIME...MOT...LOC 1704Z 262DEG 41KT 4008 8260
HAIL...<.75IN
WIND...60MPH
$$
Binau2 follow-up statements
225
WWUS51 KILN 221726
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
126 PM EDT TUE AUG 22 2017
OHC089-221745-
/O.CON.KILN.SV.W.0231.000000T0000Z-170822T1745Z/
Licking OH-
126 PM EDT TUE AUG 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR EASTERN LICKING COUNTY...
At 126 PM EDT, a severe thunderstorm was located over Hanover, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Newark, Heath, Utica, Hanover, Marne, St. Louisville, Toboso,
Fallsburg and Purity.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3996 8234 4025 8249 4025 8248 4024 8219
3997 8220
TIME...MOT...LOC 1726Z 262DEG 41KT 4012 8227
HAIL...<.75IN
WIND...60MPH
$$
Binau152
WWUS51 KILN 221739
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
139 PM EDT TUE AUG 22 2017
OHC089-221749-
/O.EXP.KILN.SV.W.0231.000000T0000Z-170822T1745Z/
Licking OH-
139 PM EDT TUE AUG 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LICKING COUNTY WILL
EXPIRE AT 145 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A severe thunderstorm watch remains in effect until 900 PM EDT for
central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3996 8234 4025 8249 4025 8248 4024 8219
3997 8220
TIME...MOT...LOC 1739Z 262DEG 41KT 4014 8208
$$
BinauWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 9:26 AM EDT, 3 hours 39 minutes earlier.
Area forecast discussion, Aug 22, 9:26 AM EDT, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 926 AM EDT Tue Aug 22 2017 .SYNOPSIS... A cold front pushing through the Ohio Valley will bring organized showers and thunderstorms today, then drier and cooler air moves in for the rest of the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Made a few PoP timing and coverage adjustments in the near term into the early short term period per latest radar trends and CAM solutions. Did adjust temps down a degree or two in the northwest with extensive cloud cover and incoming pcpn shield advancing eastward from Indiana. Although convective coverage has shown a recent downward trend upstream of our FA, expect that there will be enough coverage to warrant categorical PoPs through the morning hours for western/northwestern parts of the FA. Initial cluster(s) of SHRA/TS is/are not expected to pose much of a svr threat as destabilization won/t likely be robust enough through morning to allow for deep convection. Nevertheless, as we progress into early/mid part of the afternoon, southern and eastern parts of the area should destabilize enough that afternoon/early evening activity may pose an isolated damaging wind risk (especially along and east of the I-71 corridor). Even with this, activity should exit the FA around or shortly after 00z, bringing an end to any and all svr risks for late evening into tonight. ...PREVIOUS DISCUSSION... Varying scenarios playing out via the CAMs, with HiRes NMM/HRRR slowly diminishing the early morning convection over Indiana as it pushes toward forecast area. What precipitation that does work into western forecast area expected bring enough clouds to inhibit destabilization in the western forecast area for the afternoon, so have generally kept severe potential wording further east where enough heating combined with 40kts+ of 0-6km bulk shear will be present as the prefrontal trough pushes through the eastern forecast area in the 18-22z timeframe. Main severe threat will be damaging winds. Greatest confidence in thunderstorm coverage south/east of I-71, along with greater confidence in at least a few severe storms this area. NW of I71, expecting most scattered coverage and less likely to be severe, though a narrow line of storms indicated by numerous CAMs associated with the frontal passage itself. In addition to severe threat essentially east of I-71 corridor, as the progression of the trough slows slightly especially along and south of the Ohio river, concern is an East-West oriented line segment which could pose a more favorable pattern for training storms and a localized flood threat. While ample deep moisture available over nearly all of area in the form of PWs at 1.75-2" and warm cloud depths of 3.5-4k, central Ohio storms likely to be more N-S oriented line segments, which will produce heavy rain but storms should be fairly progressive. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... Cold front to push through the region in the 00-03z timeframe Wednesday, with some lingering showers in the far southeast as the surface boundary will be less progressive in nature. Below normal temperatures through this period with the strong cold frontal passage and then surface high pressure building in under an upper level trough where NW flow will dominate the region through Wed. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Beautiful weather is in store for most of the long term as below normal temperatures, dry conditions, and lower dewpoints take hold across the region. Overall, the long term will be characterized by below normal height anomalies as well as below normal 850 mb temperatures. This will be in large part due to a longwave trough axis that looks to remain in close proximity to the region through the weekend. Wednesday evening will open up with an upper level low pushing east across Quebec. At the same time a potent shortwave will drop south out of Saskatchewan/ Manitoba. This shortwave will drop down towards Michigan Thursday afternoon acting to reinforce the longwave trough axis west. As this happens low level CAA will continue with an expansive cu field likely forming in the afternoon. 850 mb temperatures Thursday fall to around 8 degrees C (GFS slightly cooler than the ECMWF) with 1000/ 850 mb thicknesses around 1375 m. 500 mb heights on the NAEFS are around 1 to 2 standardized anomalies below normal for this time of year with 850 mb temperatures following suite. Even with it being August still thinking high temperatures will struggle a bit Thursday given the likely cu development. Have gone ahead and lowered high temperatures Thursday into the mid 70s with thicknesses alone supporting highs in the lower 70s (esp northern zones). Thursday night into Friday morning the trough axis will begin to modulate and nudge east allowing the best ageostrophic convergence to push closer to the area. Friday afternoon thicknesses and 850 mb temperatures remain similar to Thursday, with the only difference being less cu probably (thanks to PWATs falling to around 0.60"). Saturday morning looks to be the coolest as surface high pressure and ageostrophic convergence settles overhead. Winds will also likely decouple. GFS forecast soundings are hinting at some cirrus moving in but we will likely see some upper 40s in rural zones Saturday morning. Saturday afternoon the trough axis will slowly pull east allowing low level thicknesses and temperatures to ever so slowly recover. By Sunday surface high pressure will be off to the east with temperatures approaching the 80 degree mark. The area also looks to remain dry through Sunday as PWATs hover around 0.50" (or near record low values for this time of year). By Monday models begin to diverge as an upper level disturbance is forecast to dive south into the plains with an upper level jet at 250 mb amplifying. As this occurs the ILN forecast area will fall into a LFQ which means rain chances will likely be on the increase. There still remains uncertainty though on how everything will play out so have just trended towards chance PoPs at this time. && .AVIATION /13Z TUESDAY THROUGH SATURDAY/... VFR conditions expected through the period, with the exception of mvfr visibility in developing convection in a couple of rounds this afternoon. With the prefrontal trough and approaching cold front, wind gusts to near 25 kts through just after 00z. As the frontal boundary departs the area overnight, enough of a gradient remaining to keep some wind to minimize potential for br. OUTLOOK...No significant weather. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JDR/Sites NEAR TERM...JDR/KC SHORT TERM...JDR/Sites LONG TERM...Haines AVIATION...JDR
Hazardous weather outlook, Aug 22, 12:48 PM EDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1248 PM EDT Tue Aug 22 2017 INZ050-058-059-066-073>075-OHZ026-034-035-042>046-051>053-060>062- 070-071-077-231700- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign- Clark-Preble-Montgomery-Greene-Butler-Warren-Hamilton- 1248 PM EDT Tue Aug 22 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. An isolated strong to severe storm is possible this afternoon and into early this evening. Damaging winds will be possible with these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ080-KYZ089>100-OHZ054>056-063>065-072>074-078>082-088-231700- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Madison-Franklin OH-Licking- Fayette OH-Pickaway-Fairfield-Clinton-Ross-Hocking-Clermont-Brown- Highland-Adams-Pike-Scioto- 1248 PM EDT Tue Aug 22 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...This Afternoon and Tonight. Strong to severe thunderstorms are likely from this afternoon into the evening hours. Damaging winds and hail will be possible with these storms. In addition heavy rain and multiple rounds of thunderstorms may lead to a flash flood threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant weather conditions.
In the hours before
Special weather statement, Aug 22, 11:36 AM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1136 AM EDT TUE AUG 22 2017
OHZ045-052>054-221600-
Champaign OH-Madison OH-Union OH-Clark OH-
1136 AM EDT TUE AUG 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHAMPAIGN
AND CENTRAL CLARK COUNTIES IN WEST CENTRAL OHIO...NORTH CENTRAL
MADISON AND SOUTHERN UNION COUNTIES IN CENTRAL OHIO UNTIL NOON EDT...
At 1136 AM EDT, radar indicated strong thunderstorms along a line
extending from 6 miles southeast of Urbana to near Huber Heights,
moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Springfield, Northridge, Plain City, Enon, Mechanicsburg, New
California, Choctaw Lake, Harmony, Brighton, Milford Center, South
Vienna, Donnelsville, Catawba, Unionville Center, Mutual, Green
Meadows, Rosedale, State Route 4 at State Route 161, Resaca and
Powhattan.
This includes I-70 in Ohio between mile markers 42 and 71.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4017 8317 3984 8367 3986 8405 3987 8405
4006 8369 4018 8349
TIME...MOT...LOC 1536Z 256DEG 27KT 4003 8368 3986 8405
NovakSpecial weather statement, Aug 22, 11:58 AM EDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Wilmington OH 1158 AM EDT TUE AUG 22 2017 OHZ045-046-052>055-062-221645- Champaign OH-Delaware OH-Madison OH-Franklin OH-Union OH-Clark OH- Greene OH- 1158 AM EDT TUE AUG 22 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...NORTHWESTERN FRANKLIN AND SOUTHWESTERN DELAWARE COUNTIES IN CENTRAL OHIO...SOUTHEASTERN CLARK AND NORTHERN GREENE COUNTIES IN WEST CENTRAL OHIO...NORTHERN MADISON AND SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 1245 PM EDT... At 1158 AM EDT, radar indicated strong thunderstorms along a line extending from 6 miles west of Plain City to Yellow Springs, moving east at 35 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Very heavy rain... Locations impacted include... Columbus, Springfield, Dublin, Westerville, Upper Arlington, Fairborn, Hilliard, Worthington, London, Yellow Springs, Jefferson, Powell, Plain City, West Jefferson, Enon, South Charleston, Mechanicsburg, Choctaw Lake, New California and Polaris. This includes the following Interstates... I-70 in Ohio between mile markers 53 and 87. I-71 in Ohio between mile markers 120 and 123. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4017 8288 3977 8360 3979 8403 4019 8335 TIME...MOT...LOC 1558Z 263DEG 29KT 4008 8339 3980 8393 Novak
Special weather statement, Aug 22, 12:16 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1216 PM EDT TUE AUG 22 2017
KYZ091>093-096-OHZ078-221645-
Boone KY-Pendleton KY-Kenton KY-Campbell KY-Clermont OH-
1216 PM EDT TUE AUG 22 2017
...A STRONG THUNDERSTORM WILL AFFECT KENTON...CAMPBELL...SOUTHERN
BOONE...NORTH CENTRAL PENDLETON AND WEST CENTRAL CLERMONT COUNTIES
UNTIL 1245 PM EDT...
At 1215 PM EDT, radar indicated a strong thunderstorm over Walton,
moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Covington, Florence, Independence, Erlanger, Edgewood, Alexandria,
Elsmere, Taylor Mill, Walton, Claryville, Union, Wilder, New
Richmond, Silver Grove, Melbourne, Coldstream, Cold Spring, Ryland
Heights, Crestview and Mentor.
This includes the following Interstates...
I-71 in Kentucky between mile markers 71 and 77.
I-75 in Kentucky between mile markers 169 and 179.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3883 8475 3896 8476 3904 8434 3902 8432
3904 8432 3905 8427 3883 8425 3882 8473
TIME...MOT...LOC 1615Z 257DEG 32KT 3889 8464
ARSpecial weather statement, Aug 22, 12:26 PM EDT, 39 minutes before
Special Weather Statement National Weather Service Wilmington OH 1226 PM EDT TUE AUG 22 2017 OHZ046-053>056-221715- Licking OH-Delaware OH-Madison OH-Franklin OH-Clark OH- 1226 PM EDT TUE AUG 22 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...SOUTHEASTERN DELAWARE...SOUTHEASTERN CLARK...WEST CENTRAL LICKING AND CENTRAL MADISON COUNTIES UNTIL 115 PM EDT... At 1225 PM EDT, radar indicated strong thunderstorms along a line extending from Worthington to South Charleston, moving east at 35 mph. STORM HAZARDS INCLUDE... Winds 45 to 50 mph... Very heavy rain... Locations impacted include... Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Upper Arlington, Gahanna, Hilliard, Worthington, Bexley, London, Jefferson, Pataskala, Johnstown, West Jefferson, South Charleston, Minerva Park, Ohio State University, Lake Darby and Polaris. This includes the following Interstates... I-70 in Ohio between mile markers 75 and 104. I-71 in Ohio between mile markers 101 and 124. Water will pond on roads and may quickly fill roadside ditches and small streams. Residents in these areas should remain alert. If these storms become stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3981 8321 3982 8371 4018 8296 4015 8242 TIME...MOT...LOC 1625Z 262DEG 31KT 4010 8304 3981 8365 Binau
Special weather statement, Aug 22, 12:44 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1244 PM EDT TUE AUG 22 2017
KYZ092-093-096-OHZ078-079-221730-
Pendleton KY-Kenton KY-Campbell KY-Clermont OH-Brown OH-
1244 PM EDT TUE AUG 22 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KENTON...CAMPBELL...
NORTHEASTERN PENDLETON...CENTRAL CLERMONT AND WEST CENTRAL BROWN
COUNTIES UNTIL 130 PM EDT...
At 1244 PM EDT, radar indicated a strong thunderstorm over
Claryville, moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Alexandria, Taylor Mill, Georgetown, Claryville, Amelia, Mount Orab,
Bethel, New Richmond, Williamsburg, Felicity, Cold Spring, Ryland
Heights, Hamersville, Mentor, Moscow, California, Visalia, Grants
Lick, Saltair and New Palestine.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3900 8448 3903 8433 3902 8432 3903 8432
3911 8395 3884 8389 3883 8445
TIME...MOT...LOC 1644Z 259DEG 30KT 3891 8436
ARSpecial weather statement, Aug 22, 12:51 PM EDT, 14 minutes before
Special Weather Statement National Weather Service Wilmington OH 1251 PM EDT TUE AUG 22 2017 KYZ099-100-OHZ079-081-221730- Mason KY-Lewis KY-Adams OH-Brown OH- 1251 PM EDT TUE AUG 22 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MASON...NORTHWESTERN LEWIS...SOUTHEASTERN BROWN AND SOUTHERN ADAMS COUNTIES UNTIL 130 PM EDT... At 1251 PM EDT, radar indicated a strong thunderstorm over Maysville, moving northeast at 30 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Very heavy rain... Locations impacted include... Maysville, Washington, West Union, Manchester, Aberdeen, Vanceburg, Lewisburg, Tollesboro, Rome, Blue Creek, Concord, Trinity, Dunkinsville, Bradysville, Rectorville, Ribolt, Bentonville, Cedar Mills, Moranburg and Carrs. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3849 8383 3868 8387 3891 8337 3862 8327 TIME...MOT...LOC 1651Z 245DEG 28KT 3864 8375 AR
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 10:58 AM EDT | Special Weather Statement | ILN | Champaign | 32 min |
| Aug 22, 11:36 AM EDT | Special Weather Statement | ILN | Clark | 24 min |
| Aug 22, 11:58 AM EDT | Special Weather Statement | ILN | Clark, Madison | 47 min |
| Aug 22, 12:26 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 49 min |
| Aug 22, 12:37 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 41 min |
| Aug 22, 12:44 PM EDT | Special Weather Statement | ILN | Clermont | 46 min |
| Aug 22, 12:51 PM EDT | Special Weather Statement | ILN | Adams | 39 min |
| Aug 22, 12:56 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 18 min |
| Aug 22, 1:15 PM EDT | Special Weather Statement | ILN | Clinton | 45 min |
| Aug 22, 1:22 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 38 min |
| Aug 22, 1:25 PM EDT | Special Weather Statement | ILN | Brown | 35 min |
| Aug 22, 1:57 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 33 min |
| Aug 22, 2:01 PM EDT | Special Weather Statement | ILN | Adams | 44 min |
| Aug 22, 2:06 PM EDT | Special Weather Statement | ILN | Ross | 24 min |
| Aug 22, 2:16 PM EDT | Special Weather Statement | ILN | Hocking | 44 min |
| Aug 22, 2:24 PM EDT | Special Weather Statement | ILN | Clermont | 36 min |
| Aug 22, 2:36 PM EDT | Special Weather Statement | ILN | Adams | 39 min |
| Aug 22, 3:07 PM EDT | Special Weather Statement | ILN | Scioto | 38 min |
| Aug 22, 4:55 PM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.